# SDR FDEA200906152090

- Difficulty date: June 15, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48311
- Aircraft time: 49,838 hours, 16,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: AEA01151
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AFT PASSENGER DOOR JAMB STRUCTURE FOUND CRACK ON WEB.  REPAIRED AREA IAW SRM 53-50-00 FIG 19 SHT 1 VOL I.
